Sir , recently I observed penis section come down ,is not like previous .. I use to masturbate everyday and I don't drink, smoke , suddenly past 2 days , my erction is becoming slowing raising and slows down fast . Sir is there any problem ?
Like the answers? Chat privately with the doctor of your choice
Hi there...Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..treatment mainly depends upon underlying cause if its psychogenic counseling with psychiatrist with meditation, yoga etc will help...they may prescribe certain medication as well to maintain erections..if its organic cause it should be dealt accordingly...kindly consult psychiatrists they will do the needful....
You must understand that excess of everything is bad. Same is true with masturbition. Control masturbition. Dont do more than a once in a week otherwise it may cause some weakness. You may take cap. Shilajit & tab. Chandraprabha bhati. One tab. Each morning & evening & also take dhatu paushtik churan one spoon morning & evening. All 3 with hot milk for 3-4 months.
for better erection:
Have good sleep, do exercise & yoga daily for 1 hour.
Take hot milk 1 glass morning & evening.
Avoid spicy..chilli.nd fried food
Take CP SHILAJIT
tb....Manmath ras ....
nd tb....sidh makardhwaj bati...
one each morning & evening for 3 months...wd hot milk..
See d results or otherwise consult a sexologist personally .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.